# SDR SIMA1953

- Difficulty date: July 13, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LAX - FLT 3004 - ON CLIMB-OUT, RIGHT CHIP DETECTOR LT CAME ON.  IMMEDIATELY REDUCED POWER AT SAME TIME LOUD BANG WAS HEARD FOLLOWED BY RIGHT ENGINE OIL PRESSURE LIGHT INITIATED RIGHT ENGINE SHUTDOWN AND RETURNED TO LAX.  (M)
